Schinzel's problem: Imprimitive covers and the monodromy method

Volume 155 / 2012

Michael D. Fried, Ivica Gusić Acta Arithmetica 155 (2012), 27-40 MSC: Primary 141130, 20B15, 20C15, 30F10; Secondary 12D05, 12E30, 12F10, 20E22. DOI: 10.4064/aa155-1-3

Authors

  • Michael D. FriedEmeritus, UC Irvine
    3547 Prestwick Rd.
    Billings, MT 59101, U.S.A.
    e-mail
  • Ivica GusićFKIT
    University of Zagreb
    Marulicev trg 19
    Zagreb, Croatia
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image